# SDR P2EA99044

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  RIGHT WING, INBOARD MID-FLAP CENTER TRACK RIB CRACKED AT WBL 121.  DEFECT SIZE:  LENGTH 4.5 INCHES.  REPLACED RIB AT WBL 121 RIGHT WING PER 51-10-1, PAGE 5 AND SRM 51-30-2.  SEE COOPESA W.O. M1-003-6-43, VAM 100 NR 627.  (X)
